# SDR SWAA2023100697370

- Difficulty date: September 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 9 INCHES AT BL 0 AT PASSENGER CABIN 2023-568700<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 9 INCHES AT BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET: 6 REV A;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 9 INCHES AT BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 AND DWG 273A9110 SHEET: 6 REV A  RII SEE INDIVIDUAL SINGOFFS BELOW
